# SDR DLL14991799

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Component: 4110001137
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRIC SMOKE FROM MID GALLEY COFFEEMAKER AREA ON, CAPTAIN'S SIDE.  SMOKE STOPPED WHEN COFFEEMAKERS WERE TURNED OFF.  REPLACED BOTH COFFEE MAKERS.
